# SDR 2000UALA00610

- Difficulty date: October 23, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Aircraft time: 68,698 hours, 17,720 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 214T6404
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOUD HISS HEARD SEAT 30A FLOOR LEVEL WHEN THROTTLES ARE RETARDED DURING DESCENT.  RUBBER SMELL COMING FROM ROW 30 FLOOR VENTS.  *S/D*  THERE IS NO AMIS HISTORY FROM 12/1/00 TO 10/24/00 OF A RUBBER SMELL COMING FROM ROW 30 FLOOR VENTS.  HOWEVER, THE LOUD HISS HEARD AT SEAT 30A FLOOR LEVEL WAS FOUND TO BE A CRACKED AFT CARGO HEAT DUCT WHICH WAS WELD REPAIRED (REFERENCE AMIS SEQUENCE 8492007 AND EVA SFO-2088).  THE AIR LEAK IN THE DUCT MIGHT HAVE WARMED SURROUNDING INSULATION OR WALL PANELS AND CREATED THE NOTED SMELL.  NO OTHER AMIS HISTORY REVEALS ADDITIONAL FINDINGS.
